# SDR 06FDEA03320

- Difficulty date: September 14, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Part number: ARC050213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP I/B HINGE (WING SIDE), LWR ATTACHMENT SPOT FACE FOUND CORRODED.   LT FWD O/B FLAP I/B HINGE LOWER MOUNT SPOTFACE CORROSION REMOVED AND FOUND   EXCEED LIMIT AS PER CMM 57-44-08 AND WITHIN DAC DWG ARC 0502 LIMITS. SHIMS FABRICATED AND INSTALLED AS PER CMM 57-44-08 AND REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
